Betaflex NC Tablets 20s
Betaflex Nc Tablet is used for Flu, Joint pain, Acute painful musculoskeletal conditions, Headache, Toothache, Ear pain and other conditions.
- Betaflex Nc Tablet contains Orphenadrine Citrate and Paracetamol as active ingredients.
- Betaflex Nc Tablet works by blocking cholinergic receptors; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating;
- Adcock Ingram manufactures Betaflex Nc Tablet.
Betaflex Nc Tablet Uses
Betaflex Nc Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Joint pain
- Acute painful musculoskeletal conditions
- Ear pain
- Periods pain
Betaflex Nc Tablet Working, Mechanism of Action and Pharmacology
Betaflex Nc Tablet improves the patient's condition by performing the following functions:
- Blocking cholinergic receptors.
Betaflex Nc Tablet - Composition and Active Ingredients
Betaflex Nc Tablet is composed of the following active ingredients (salts)
- Orphenadrine Citrate - 35Mg
- Paracetamol - 450Mg
Betaflex Nc Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Betaflex Nc Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Dry mouth
- Urinary retention
- Blurred vision
- Increased ocular tension
Betaflex Nc Tablet - Precautions & How to Use
Before using Betaflex Nc Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.
Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Avoid using it if allergic to paracetamol
- Do not take paracetamol if you consume alcoholic beverages every day
- do not drive or operate machinery
Betaflex Nc Tablet - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Betaflex Nc Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions.
Betaflex Nc Tablet may interact with the following drugs and products:
- Interfere with certain laboratory tests
- Juxtapid mipomersen
Betaflex Nc Tablet - Contraindications
Hypersensitivity to Betaflex Nc Tablet is a contraindication. In addition, Betaflex Nc Tablet should not be used if you have the following conditions:
- Hepatic impairment
- myasthenia gravis